# SDR AALA20090722SJU01

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N14068
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 511
- Aircraft time: 56,691 hours, 18,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER TWO DOOR EXIT SIGN INOPERATIVE.  REPLACED POWER SUPPLY FOR RIGHT NUMBER TWO DOOR EXIT SIGN.  OPS NORMAL, OK FOR SERVICE.
